# SDR IPXA2022032180309

- Difficulty date: March 14, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 88,749 hours, 16,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Part number: ANB720314
- Part serial: TAG01887941
- Condition: Cracked
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CRT MLG W/W 3RD STIFFENER CRACK AT LOWER END O/B AFT.REMOVED AND REPLACED CRACK STIFFENER IAW SRM 51-35-01 AND 51-35-02 (MINOR).
